# SDR BJNA03026

- Difficulty date: February 9, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON A FLOOR SUPPORT LOCATED IN THE AFT PIT AT FS 1000 LBL 17.  REMOVED THE SUPPORT FITTING, FABRICATED AND INSTALLED NEW REPAIR PART IAW BOEING 737-200 SRM 51-10-2, AND 51-30-2.  (M)
